# SDR UALA2012011900397

- Difficulty date: January 19, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 52,104 hours, 6,181 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV 111 SMOKE DETECTOR SOUNDED WITH NO SMOKE.  NO GREEN LT ILLUM STOPPED SOUND BUT AGAIN.  RPLD SMOKE DETECTOR PER MM 26-13-01 P401 AND TEST OK.  TEST PER MM 26-13-00.  CHKD AND FOUND NO FIRE, NO SMOKE IN LAV 111.
